MAUDE Adverse Event Report: MASIMO - 40 PARKER LNOP INF-L; OXIMETER

MASIMO - 40 PARKER LNOP INF-L; OXIMETER
Model Number 1800
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported sensors have a 5% measurement inaccuracy when being tested on the lightman device.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.(b)(6):.

Brand Name
LNOP INF-L
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6231970
Report Number2031172-2017-00031
Device Sequence Number710464
Product Code DQA
UDI-Device Identifier10843997000120
UDI-Public(01)10843997000120(17)191001(10)16KAE
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1800
Device Catalogue Number1800
Device Lot Number16KAE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/15/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2017
Supplement Report FDA Received Date04/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1